# SDR DALA2019010300075

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 AFT CABIN WET DECK AREA HAS CORROSION IN VARIOUS SPOT AS MARKED. STA 1680-1718. BL-O TO LBL 60. CORRECTIVE ACTION: REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REPAIRED PER SRM AND AMM. (0888327)
